# SDR ABXA9600124

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557159
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE COMPLYING WITH AD 91-22-07; SB 32-244, FOUND THE LEFT MAIN LANDING GEAR OUTBOARD FLYING DOOR DELAMINATED.  REPLACED LEFT FLYING DOOR IAW DC-9 MM 32-12-1.
